# SDR GTIA2017120202264

- Difficulty date: December 2, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 21,977 hours, 10,175 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CREW SWAP, THE FLIGHT ATTENDANTS THAT BROUGHT THE AIRCRAFT IN STATED THAT ON DECENT, THE SMELLED A FOUL ODOR AKIN TO DIRTY SOCKS. PER TSM 05-50-00 PERFORM OPS CHECKS OF PACKS ONE AND TWO #1/#2 WITH APU BLEED ENABLE TO DUPLICATE ODOR. PERFORMED ENG1/ENG2 RUNUPS PER AMM 71-00-00. ISOLATED PACK1/PACK2 WITH ENGINE BLEED. UNABLE TO DUPLICATE ODOR. NO APU OR ENGINE LEAK FOUND. AC OK FOR SERVICE. MOC NOTIFIED.
